# SDR DALA2018071604499

- Difficulty date: July 9, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 60,099 hours, 22,111 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOXIC FUMES IN COCKPIT COPILOT FELT DIZZY AND HAD TO GO ON O2. DIVERTED INTO MCO. REPLACED NR 1 ENG ON W/C 7100-9902E-01.
